MathSciNet Relay Station
MathSciNet bibliographic data
MR3229201 34D05 (34C11 34F05 60H10 92D25)
Wu, Ruihua; Zou, Xiaoling; Wang, Ke Asymptotic properties of a stochastic Lotka-Volterra cooperative system with impulsive perturbations. Nonlinear Dynam. 77 (2014), no. 3, 807–817.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement